# SDR AALA202101219007

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 62,087 hours, 23,418 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Electrical Box
- Part number: D231197501
- Part serial: B254
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 52,789 hours, 29,197 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ON TAKEOFF ROLL SET TAKE OFF THRUST AND RECIEVED MASTER WARNING.  ECAM CONFIGURATION PARKING BRAKE ON.  ABORTED TAKEOFF AT 40 KNOTS.  REMOVED AND REPLACED NOSE LANDING GEAR STEERING DEACTIVATION BOX, IAW AMM 32-51-12.
